Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Gaetano Fazzari
Title: I Numeri reali e l'Equazione esponenziale $a^x = b$ per le Scuole Medie Superiori
Additional book information: Palermo, Libreria Scientifica D. Capozzi, 1918. 75 pp. Lire 1.80.

Review Information:

Reviewer: L. Wayland Dowling
Journal: Bull. Amer. Math. Soc. 25 (1919), 470-471
American Mathematical Society